Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleMixed ladder determinantal varieties from two-sided ladders
Author(s) E. Gorla
TypeArticle in Journal
AbstractWe study the family of ideals defined by mixed size minors of two-sided ladders of indeterminates. We compute their Gröbner bases with respect to a skew-diagonal monomial order, then we use them to compute the height of the ideals. We show that these ideals correspond to a family of irreducible projective varieties, that we call mixed ladder determinantal varieties. We show that these varieties are arithmetically Cohen–Macaulay, and we characterize the arithmetically Gorenstein ones. Our main result consists in proving that mixed ladder determinantal varieties belong to the same G-biliaison class of a linear variety.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404907000576
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume211
Number2
Pages433 - 444
Year2007
Edition0
Translation No
Refereed No
Webmaster